# SDR SWAA2018071323482

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 33,782 hours, 21,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Part number: 101074
- Condition: Disconnected
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT INOP.  CONNECTED LIGHT CONTACTS. OPS CK GOOD PER MM.
